# SDR F3LA2009070700098

- Difficulty date: July 3, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 24,915 hours, 11,763 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011271101
- Part serial: TRA67A15336
- Condition: Failed
- Location: Atc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX TASK CARD TC34210-07, ATC TRANSPONDER NR 2 FAILED FUNCTIONAL TEST. MX REMOVED AND REPLACED THE NR 2 ATC TRANSPONDER AND PERFORMED BITE TEST, REF AMM 34-52-33 PB 401.
